# SDR ASAA2017050820687

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 4,012 hours, 1,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ON RECALL. GROUNDED - YES. RT PZTC LOGGED "SRADA EXIT" ON LAST FLIGHT LEG. PERFORMED FIM 21-62 TASK 854, FAULT CLEARED. ETOPS GROUND VERIFICATION TEST NORMAL, REF FIM 21-62 TASK 802.
